# SDR AALA202310305487

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A320*
- Aircraft serial: 6928
- Aircraft time: 23,565 hours, 9,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE NEEDS SERVICING. SERVICED L2 DOOR ASSIST BOTTLE TO GREEN BAND PER AMM 52-22-00.
